Doctor insights on:
Best Vitamin For Wound Healing
Wound healing is a field of study in which a person looks at factors that helps wounds heal and factors that are harmful to wounds trying to heal, in order to find the best treatment for each wound. Wounds can be from infections, surgeries, accidents, etc... Poorly healing wounds can occur where there is inadequate blood circulation, such ...Read more
Multivitamin,Vit. C: Healing from what? Start with a good multivit. See http://www.Multivitaminguide.Org/ any of the top 30 on that list are good. My personal favs include ultranutrient by pure encapsulations (not on the list), ultrapreventive x, life force multiple & advanced nutritional system. Extra c (1-2, 000 mg/day) & d (total 5000 iu/day in fall/winter) help too.Consider a herbal tonic like rhodiola or cordyceps. ...Read more
Can vitamin e liquid capsule be used on face to help with healing and if not what is the alternative? Best regard.
Vitamin E oil: is available in a little bottle in the health food store or drug store. You don't need to use the capsules. Peace and good health. ...Read more
My husband has a bulding disc in his vertabrea. What would be the best process of healing. And would vitamin d be of any help?
Medical evaluation: A bulging disc, which in your case must have been medically evaluated to get this diagnosis, can cause local pain and muscle dysfunction or pain in the area of the nerves from this area. Your doctor will recommend medication, physical therapy, cold applications and other measures for relief. Vitamin d will make no difference. Continue under your doctors direction. ...Read more
Treating melasma with Retin A and vitamin C,would it be best to shave off the fine hairs so the treatment works better, any opinions tyvm?
Won't help: You need a bleaching agent to decrease discoloration, like hydroxyquinone. Z. Obagi, MD, was the 1st to develop an effective prescription program esp. for hyperpigmentation (dark spots). His program is now generic (Dermesse, is 1 of the equivalent programs), which makes it far more affordable. See dermatologist, plastic surgeon, or doctor who does some aesthetic medicine for best/fastest results ...Read more
31 yr-old woman diagnosed in China with allergic purpura (capillary toxicosis); is treating with OTC Transfer Factor Oral Solution. What is this.....?
Treat symptoms: If you take too much of this fat soluble vitamin, over a long period of time, it can accumulate in the body, and may cause problems such as pain in the abdomen, gas, nausea, increased risk of bleeding, headaches and weakness. There's no good reason to overdose, usually only kids do it by pilfering bottles. But if you think you've taken too much, get medical help immediately. ...Read more
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read more
Antioxidants yes!: However, a weight on the orac scale, vitamin c & e are quite low. Of note is the fact that certain spices, ie. Cinnimon, on weight basis or far more potent. So is pomegrante juice, red wine, grape, and cranberry juices. These are irrefutable laboratory studies, replicated many times! ...Read more
See your doctor: The main consequence of vitamin d toxicity is a buildup of calcium in your blood which can cause symptoms such as poor appetite, nausea and vomiting. Weakness, frequent urination and kidney problems also may occur. Treatment includes the stopping of excessive vitamin d intake. Your doctor may also prescribe intravenous fluids and medications, such as corticosteroids or bisphosphonates. ...Read more
No such thing unless: In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health. There is a limit to how much you can absorb, and when this amount is exceeded you won't absorb any more and it will act as a laxative.The exception is people who have a hereditary g6pd deficiency, in which high doses of IV vit c can cause hemolytic anemia. ...Read more
Vitamin K overdose: There is no toxicity risk from eating vitamin k-rich foods. Vitamin supplements containing vitamin k1 and vitamin k2 are also safe even in high amounts when taken orally. However, vitamin k3, also known as menadione, can be cause cell damage that leads to liver toxicity, hemolytic anemia, and jaundice. There is no good information on treatment of vitamin k overdose. ...Read more
Very rare: Vitamin b1, which is frequently called thiamine, is part of the b complex of water-soluble vitamins required for proper nutrition. Because vitamin b1 is water soluble, taking too much of it means the excess is flushed from the body in urine. As a result, overdosing on vitamin b1 is extremely rare.Iv fluids induce vomitting, gastric lavage. ...Read more
Vitamin B12: Vitamin B12 deficiency is cured by the administration of vitamin b12. The issue is how to adminster the vitamin which requires an intact stomach with a functioning chemical called intrinsic factor and an functioning distal terminal ileum. If these arent functioning (your clinician will review this with you) then the vitamin can be administered by monthly injections of B12 rather than by the oral. ...Read more
Maybe: In cases of neuropathy related to vitamin deficiency, supplementaiton can reverse or slow neuropathy. Vitamin B12 and folate (folic acid) are the most common, and a once-daily super b complex vitamin (or B12 shot) is often recommended. It does not reverse all neuropathy, and should not be taken in excess since b6 in high doses can be toxic to nerve as well. ...Read more